# SDR 2000ZZZX496

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52285
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 350A33020006
- Condition: Leaking
- Location: T/R Gearbox
- Part time: 16 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING AT INPUT SEAL BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
